# SDR LR7A2012011700302

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 34004343
- Condition: Corroded
- Location: Bs 477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT, FOUND ATTACH ANGLE CORROSION AND FASTENER HOLE ELONGATED FS 477, LBL 24-60, WL 280.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP 583 CH 51-60 & 51-70.
